Geometry & Topology

Erratum to “Lefschetz pencils and divisors in moduli space”

Ivan Smith

Full-text: Open access

Abstract

We point out an error in Proposition 5.1 of the paper “Lefschetz pencils and divisors in moduli space”, Geom. Topol. 5 (2001) 579–608.

Article information

Source
Geom. Topol., Volume 18, Number 1 (2014), 615-616.

Dates
Received: 8 August 2013
Accepted: 8 September 2013
First available in Project Euclid: 20 December 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1513732730

Digital Object Identifier
doi:10.2140/gt.2014.18.615

Subjects
Primary: 53C15: General geometric structures on manifolds (almost complex, almost product structures, etc.)
Secondary: 57R55: Differentiable structures

Keywords
Lefschetz pencil Lefschetz fibration moduli space of curves symplectic four-manifold

Citation

Smith, Ivan. Erratum to “Lefschetz pencils and divisors in moduli space”. Geom. Topol. 18 (2014), no. 1, 615--616. doi:10.2140/gt.2014.18.615. https://projecteuclid.org/euclid.gt/1513732730


Export citation